Journal of the Operations Research Society of China ›› 2026, Vol. 14 ›› Issue (3): 1061-1087.doi: 10.1007/s40305-025-00606-y

Previous Articles     Next Articles

Algorithms for Finding Minimum-Norm Solutions of Quasimonotone Variational Inequalities

Duong Viet Thong1, Xiao-Huan Li2, Pham Thi Hong Tham1, Nguyen Hai Duong1   

  1. 1 Faculty of Mathematical Economics, National Economics University, Hanoi City 100000, Vietnam;
    2 School of Mathematics and Statistics, Shandong University of Technology, Zibo 255000, Shandong, China
  • Received:2024-08-11 Revised:2025-04-04 Accepted:2025-04-09 Online:2026-09-30 Published:2026-10-15
  • Supported by:
    This research is funded by the National Economics University, Hanoi, Vietnam.

Abstract: This paper introduces two novel self-adaptive extragradient projection methods for solving variational inequalities involving Lipschitz continuous and quasimonotone mappings in real Hilbert spaces. Our proposed methods incorporate an inertial step into a single projection framework, leveraging the potential advantages of inertial techniques to accelerate convergence. We rigorously establish strong convergence theorems for the proposed algorithms, providing theoretical guarantees for their convergence behavior under appropriate assumptions. Furthermore, to evaluate the practical efficacy of our methods, we present comprehensive numerical experiments and comparisons.

Key words: Variational inequality, Quasimonotone mapping, Lipschitz continuity, Inertial technique, Strong convergence

CLC Number: